Free subgroups of free complete products

Greg Conner, Katsuya Eda

    Research output: Contribution to journalArticle

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)696-708
    Number of pages13
    JournalJournal of Algebra
    Volume250
    Issue number2
    DOIs
    Publication statusPublished - 2002 Apr 15

    Fingerprint

    Subgroup

    ASJC Scopus subject areas

    • Algebra and Number Theory

    Cite this

    Free subgroups of free complete products. / Conner, Greg; Eda, Katsuya.

    In: Journal of Algebra, Vol. 250, No. 2, 15.04.2002, p. 696-708.

    Research output: Contribution to journalArticle

    Conner, Greg ; Eda, Katsuya. / Free subgroups of free complete products. In: Journal of Algebra. 2002 ; Vol. 250, No. 2. pp. 696-708.
    @article{0e8b10914f6b42c1a58525e6d47ff61b,
    title = "Free subgroups of free complete products",
    author = "Greg Conner and Katsuya Eda",
    year = "2002",
    month = "4",
    day = "15",
    doi = "10.1006/jabr.2001.9122",
    language = "English",
    volume = "250",
    pages = "696--708",
    journal = "Journal of Algebra",
    issn = "0021-8693",
    publisher = "Academic Press Inc.",
    number = "2",

    }

    TY - JOUR

    T1 - Free subgroups of free complete products

    AU - Conner, Greg

    AU - Eda, Katsuya

    PY - 2002/4/15

    Y1 - 2002/4/15

    UR - http://www.scopus.com/inward/record.url?scp=0037092464&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0037092464&partnerID=8YFLogxK

    U2 - 10.1006/jabr.2001.9122

    DO - 10.1006/jabr.2001.9122

    M3 - Article

    VL - 250

    SP - 696

    EP - 708

    JO - Journal of Algebra

    JF - Journal of Algebra

    SN - 0021-8693

    IS - 2

    ER -